# SDR DALA2022081705584

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 1,294 hours, 161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 EEPLS INOP SEAT 56AB. CORRECTIVE ACTION: RECONNECTED SEAT 56AB EMERGENCY LIGHT PER A330 ASM 33-51. (9111497)
